MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES STEALTH® CLAMPS; CLAMP, VASCULAR
Model Number A3213
Medical Device Problem Codes Material Twisted/Bent (2981); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: aortic clamping.Event description: stealth clamp scissors during aortic clamping.Type of intervention: unknown.Patient status: patient is ok.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: aortic clamping.Event description: stealth clamp scissors during aortic clamping.Lot number 1528825 taken from lot trace.Additional information received from applied medical representative via email on 10jun25: no, the surgeon did not experience loss of occlusion due to the jaws scissoring.They will not put our stealth in use with the experienced scissoring.They say scissoring damages the vessel and affect patient outcome.The jaws scissored.No damage.But ¿play¿ at the joint of the clamp when the jaws are opened leading to scissoring at the jaw end.Additional information received from applied medical representative via email on 20jun25: both clamps were returned because at first it was not clear and it was thought that the scissoring occurred with both models; so 2 cer¿s were reported right away and 2 clamps got collected and returned.It turned out that the scissoring referred that the a3213 only later.Intervention: left the clamp in place.Patient status: patient is ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the clamp jaw tips were misaligned.However, the complainant¿s experience could not be replicated as the box lock was not observed to be loose.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
STEALTH® CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22039767
Report Number2027111-2025-00537
Device Sequence Number13027064
Product Code DXC
UDI-Device Identifier00607915112691
UDI-Public(01)00607915112691
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3213
Device Catalogue Number100792801
Device Lot Number1528825
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown